Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 1, Number 3

All articles in this issue are freely accessible.

The invariant trace formula. II. Global theory
James Arthur.
J. Amer. Math. Soc. 1 (1988), 501-554
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 939691
On discontinuous action of monodromy groups on the complex $n$-ball
G. D. Mostow.
J. Amer. Math. Soc. 1 (1988), 555-586
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 932662
Regularity properties of the $\overline∂_{b}$ equation on weakly pseudoconvex CR manifolds of dimension $3$
Michael Christ.
J. Amer. Math. Soc. 1 (1988), 587-646
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 928903
Rotation distance, triangulations, and hyperbolic geometry
Daniel D. Sleator, Robert E. Tarjan and William P. Thurston.
J. Amer. Math. Soc. 1 (1988), 647-681
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 928904
Primitive recursive bounds for van der Waerden numbers
Saharon Shelah.
J. Amer. Math. Soc. 1 (1988), 683-697
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 929498
American Mathematical Society